Phone: (+48 22) 55 32 275, Fax: (+48 22) 62 16 085
Propagation of extended objects across singularity of time dependent orbifold
Article first published online: 1 MAR 2010
Copyright © 2010 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 19, Issue 3-5, pages 304–307, April 2010
How to Cite
Małkiewicz, P. (2010), Propagation of extended objects across singularity of time dependent orbifold. Ann. Phys., 19: 304–307. doi: 10.1002/andp.201010433
- Issue published online: 25 MAR 2010
- Article first published online: 1 MAR 2010
- Manuscript Accepted: 4 JAN 2010
- Manuscript Received: 29 OCT 2009
- Polish Ministry of Science and Higher Education. Grant Number: N N 202 0542 33
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!